Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 162, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 28, 2016, 9:43 PM CDT for 7 counties in Nebraska. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2016, 9:43 PM CDT (02:43 UTC)
- Expired
- Jun 28, 2016, 10:30 PM CDT
- In force
- 47 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Blaine County, NE, Brown County, NE, Custer County, NE, Logan County, NE, Loup County, NE, Rock County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 67 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 10:40 PM CDT | TSTM WND GST 60 | Sargent, NE | WINDS ESTIMATED AT 60 MPH. TREE LIMBS DOWN AND POWER OUT IN SARGENT FROM 1040 UNTIL AROUND MIDNIGHT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 2:37 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 28, 8:55 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.7 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1615 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1591 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 7.9
The text
As transmitted.
583
WUUS53 KLBF 290243
SVRLBF
NEC009-017-041-113-115-149-171-290330-
/O.NEW.KLBF.SV.W.0162.160629T0243Z-160629T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
943 PM CDT TUE JUN 28 2016
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHERN CUSTER COUNTY IN CENTRAL NEBRASKA...
EASTERN THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...
LOUP COUNTY IN NORTH CENTRAL NEBRASKA...
BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
ROCK COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHEASTERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 1030 PM CDT
* AT 942 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF LONG PINE TO NEAR HALSEY...MOVING
SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
AINSWORTH...BASSETT...TAYLOR...BREWSTER...SARGENT...LONG PINE...
ANSELMO...DUNNING...COMSTOCK...HALSEY...JOHNSTOWN...
CALAMUS RESERVOIR STATE RECREATION AREA...ROSE...PURDUM...
VICTORIA SPRINGS STATE RECREATION AREA...LILLIAN...MILBURN...
BOBCAT STATE WILDLIFE MANAGEMENT AREA...
KENT DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA AND BROWN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4269 9961 4253 9925 4154 9923 4162 10060
4209 10035 4209 10017 4241 10017 4276 9998
TIME...MOT...LOC 0242Z 326DEG 46KT 4266 9974 4198 10022
HAIL...<.75IN
WIND...60MPH
$$
SNIVELY1 follow-up statement
020
WWUS53 KLBF 290308
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1008 PM CDT TUE JUN 28 2016
NEC171-290317-
/O.CAN.KLBF.SV.W.0162.000000T0000Z-160629T0330Z/
THOMAS NE-
1008 PM CDT TUE JUN 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN THOMAS COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTH CENTRAL...WEST CENTRAL AND CENTRAL NEBRASKA.
LAT...LON 4253 9925 4154 9923 4163 10049 4164 10048
4174 10036 4174 10028 4175 10027 4182 10027
4188 10019 4265 9985 4266 9960
TIME...MOT...LOC 0307Z 328DEG 31KT 4253 9965 4174 10000
$$
NEC009-017-041-113-115-149-290330-
/O.CON.KLBF.SV.W.0162.000000T0000Z-160629T0330Z/
BLAINE NE-CUSTER NE-LOUP NE-BROWN NE-ROCK NE-LOGAN NE-
1008 PM CDT TUE JUN 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR BLAINE...NORTHERN CUSTER...LOUP...SOUTHEASTERN BROWN...ROCK AND
NORTHEASTERN LOGAN COUNTIES...
AT 1007 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LONG PINE TO 8 MILES SOUTHEAST OF
DUNNING...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
AINSWORTH...BASSETT...TAYLOR...BREWSTER...SARGENT...LONG PINE...
ANSELMO...DUNNING...COMSTOCK...
VICTORIA SPRINGS STATE RECREATION AREA...
CALAMUS RESERVOIR STATE RECREATION AREA...ROSE...LILLIAN...MILBURN...
NUNDA SHOAL CAMPGROUND...LINSCOTT...
KENT DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA...
ALMERIA MEADOW STATE WILDLIFE MANAGEMENT AREA...
BROWN LAKE AND HANNAMON BAYOU CAMPGROUND.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 183 BETWEEN MILE MARKERS 109 AND 201.
HIGHWAY 20 BETWEEN MILE MARKERS 241 AND 266.
HIGHWAY 2 BETWEEN MILE MARKERS 232 AND 261.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4253 9925 4154 9923 4163 10049 4164 10048
4174 10036 4174 10028 4175 10027 4182 10027
4188 10019 4265 9985 4266 9960
TIME...MOT...LOC 0307Z 328DEG 31KT 4253 9965 4174 10000
HAIL...<.75IN
WIND...60MPH
$$
SNIVELYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:35 PM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Jun 28, 6:35 PM CDT, 3 hours 8 minutes before
Area Forecast Discussion...UPDATED National Weather Service North Platte NE 635 PM CDT TUE JUN 28 2016 .SYNOPSIS... Issued at 304 PM CDT Tue Jun 28 2016 H5 analysis from this morning has broad northwesterly flow across the central CONUS. High pressure was located across southern Colorado and over southeastern Utah. Embedded on the periphery of this high a couple of shortwaves were noted. The first over northwestern Arizona and a second over southeastern New Mexico. North of the high, a nice shortwave was noted over the Idaho panhandle. Across the eastern CONUS, a trough of low pressure extended from eastern Ontario south into the upper Ohio Valley. Little or no height falls were noted across the CONUS this morning with the exception of the upper midwest where 50 to 90 meter falls were noted over the eastern Great Lakes. At the surface, high pressure was located over Minnesota and the eastern Dakotas. Southwest of the high, southeast and southerly winds were noted across western and north central Nebraska. An area of multi-cell thunderstorms had bisected the forecast area today, and as of 3 PM CDT, was exiting Custer county. Skies were clear to partly cloudy and 3 PM CDT readings were in the 80s. && .SHORT TERM...(This evening through Wednesday) Issued at 304 PM CDT Tue Jun 28 2016 Surface based thunderstorms will develop across the northern Nebraska panhandle and southwest South Dakota late this afternoon. Initially supercells with large hail and damaging winds are expected, with right storm motion to the SSE. Later this evening an MCS should evolve with a bowing segment and damaging winds possible across southwest Nebraska by mid evening. Farther east across north central and central Nebraska, thunderstorm development will be possible as well, but the most widespread activity will be across western Nebraska closer to the shortwave aloft. Expecting that an outflow boundary will be pushed well south of the area Wednesday by tonight's MCS. This could limit the thunderstorm potential some Wednesday afternoon. The most likely scenario will be for development in the upslope favored areas of the Nebraska panhandle, western South Dakota and eastern Wyoming during the late afternoon. Shear supports some of these being severe. Other storms aided by a shortwave aloft may form across southern South Dakota by late afternoon as well, these could track into northern nebraska by Wednesday evening. .LONG TERM...(Wednesday night through Tuesday) Issued at 304 PM CDT Tue Jun 28 2016 Mid term: Wednesday night through Friday: In the mid range, thunderstorm chances are the main forecast concerns. For Wednesday night, the shortwave currently over northwestern Arizona, will rotate around the western periphery of the upper level high and will cross northern Colorado on Wednesday. At the same time, a second disturbance will track southeast from Montana and will approach the western CWA Weds afternoon. The surface focus for thunderstorm initiation will be somewhat in doubt though and will be dependent on the strength and location of thunderstorms tonight and where the boundaries lie down on Wednesday. There is some disagreement with the GFS and NAM solutions this am on where the surface focus will lie. The NAM has this boundary well south of the forecast area Weds, which would favor location west and south of the forecast area for the bulk of convection Weds night. In fact, the NAM this morning lifts the Montana shortwave into northeastern Nebraska Weds night and focuses the bulk of convection there while leaving the west dry. The GFS soln is not as aggressive pushing the boundary west and south and is preferred attm. That being said, have placed my highest pops in the west and north for Weds night. On Thursday a reinforcing shot of surface high pressure will build south into the Dakotas and eastern Nebraska. This will keep the surface boundary locked down across Kansas. Winds will be from the east on Thursday leading to highs in the upper 70s to near 80. With the surface boundary well south and west of the forecast area, precipitation chances will be most favored in the south and west with dry conds expected in the northeastern CWA. For Friday, the surface high will lift east into Minnesota, switching the winds to the southeast, which will allow the frontal boundary to lift north and east into the panhandle and northeastern Colorado. Thunderstorm chances will expand east into the remainder of the CWA for Friday/Friday Night as the frontal boundary lifts onto the high plains of western Nebraska. Long term: Saturday through Tuesday: A low amplitude pattern will continue across the central CONUS through the weekend into next week. This will facilitate an active weather pattern with periods of showers and thunderstorms continuing. With the downstream pattern becoming more zonal next week, warmer air will push into the region from the swrn CONUS. This will allow highs to reach back into the upper 80s lower 90s after highs in the lower to mid 80s this weekend. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 635 PM CDT Tue Jun 28 2016 Thunderstorms and severe weather should be numerous tonight along and west of Valentine through Broken Bow. The forecast follows the HRRR model which is the fastest and suggests storm activity could be clear of the area by 10z. VFR is expected all areas thereafter through 21z. Isolated thunderstorms are possible across northern Nebrasksa west of Valentine from 21z onward. && .HYDROLOGY... Issued at 304 PM CDT Tue Jun 28 2016 Minor flooding is occurring along the North Platte river at Lewellen and a flood warning was issued earlier today. Minor flooding is forecast to continue for the next 48 hours at Lewellen. River levels along the North Platte river at North Platte will remain elevated through the weekend. However, at this time, no flooding is expected along the North Platte river at North Platte. && .LBF Watches/Warnings/Advisories... None. && SYNOPSIS...Buttler SHORT TERM...Taylor LONG TERM...Buttler AVIATION...CDC HYDROLOGY...Buttler
Hazardous weather outlook, Jun 28, 8:04 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 804 PM CDT TUE JUN 28 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-300115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 804 PM CDT TUE JUN 28 2016 /704 PM MDT TUE JUN 28 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE LIKELY FROM PINE RIDGE AND VALENTINE SOUTH THROUGH BIG SPRINGS...IMPERIAL AND STOCKVILLE. LARGE HAIL...WIND GUSTS TO 80 MPH AND ISOLATED TORNADOES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN ACTIVE WEATHER PATTERN WILL CONTINUE THIS WEEK ACROSS THE OUTLOOK AREA AS A FRONT STALLS ACROSS THE REGION. THE FRONT WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT EACH DAY. THERE IS A RISK OF SEVERE THUNDERSTORMS WEDNESDAY AFTERNOON ACROSS NORTHWEST NEBRASKA AND THE NEBRASKA PANHANDLE...ALONG AND NORTHWEST OF A LINE FROM MERRIMAN TO OSHKOSH. PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE OVER WESTERN NEBRASKA THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)
In the hours before
Local storm report, Jun 28, 9:28 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
928 PM CDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 6 NW HYANNIS 42.06N 101.84W
06/28/2016 GRANT NE PUBLIC
ROOF DAMAGE. HAY BALES DESTROYED. TREE BRANCHES DOWN.
TIME ESTIMATED. HOME OWNER RETURNED HOME TO FIND THE
DAMAGE.
&&
CCOLELocal storm report, Jun 28, 9:29 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
929 PM CDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM HAIL 8 NNW GORDON 42.91N 102.26W
06/28/2016 M1.00 INCH SHERIDAN NE PUBLIC
0643 PM TSTM WND GST 1 WNW HAY SPRINGS 42.69N 102.71W
06/28/2016 E65.00 MPH SHERIDAN NE PUBLIC
ESTIMATED WIND SPEEDS OF BETWEEN 60 AND 70 MPH
0705 PM TSTM WND GST 12 S RUSHVILLE 42.54N 102.47W
06/28/2016 E65.00 MPH SHERIDAN NE PUBLIC
WINDS WERE ESTIMATED BETWEEN 60 TO 70 MPH.
0730 PM TSTM WND DMG 6 NW HYANNIS 42.06N 101.84W
06/28/2016 GRANT NE PUBLIC
ROOF DAMAGE. HAY BALES DESTROYED. TREE BRANCHES DOWN.
TIME ESTIMATED. HOME OWNER RETURNED HOME TO FIND THE
DAMAGE.
0732 PM TORNADO 8 N ASHBY 42.14N 101.93W
06/28/2016 CHERRY NE FIRE DEPT/RESCUE
FIRE DEPARTMENT REPORTS A TORNADO NORTH OF ASHBY
0734 PM TORNADO 15 N ASHBY 42.24N 101.93W
06/28/2016 CHERRY NE STORM CHASER
VISIBLE 15 TO 20 MILES NORTH OF ASHBY. REPORT RELAYED BY
DISPATCH.
0734 PM TSTM WND GST 4 N ANTIOCH 42.13N 102.62W
06/28/2016 E70.00 MPH SHERIDAN NE PUBLIC
SHINGLES TORN OFF THE ROOF OF THE RESIDENTS.
0807 PM HAIL 4 NW HYANNIS 42.04N 101.82W
06/28/2016 M1.00 INCH GRANT NE PUBLIC
70 MPH WIND DRIVEN HAIL
0807 PM TSTM WND GST 4 NW HYANNIS 42.04N 101.82W
06/28/2016 E70.00 MPH GRANT NE PUBLIC
IN ADDITION TO STRONG WINDS...HAIL TO THE SIZE OF
QUARTERS ALSO FELL.
0810 PM TSTM WND GST 5 W HYANNIS 42.00N 101.86W
06/28/2016 E70.00 MPH GRANT NE FIRE DEPT/RESCUE
0815 PM TSTM WND GST 7 SE LISCO 41.43N 102.52W
06/28/2016 M64.00 MPH GARDEN NE UTILITY COMPANY
UNION PACIFIC
0825 PM TSTM WND GST 10 NE OSHKOSH 41.51N 102.21W
06/28/2016 E70.00 MPH GARDEN NE CO-OP OBSERVER
SOME TREE DAMAGE AT RESIDENCE. LARGE HAY BAILS BLOWN DOWN
THE FIELD.
0839 PM HAIL 14 S JOHNSTOWN 42.37N 100.06W
06/28/2016 M1.00 INCH BROWN NE PUBLIC
0840 PM TSTM WND GST 15 ENE OSHKOSH 41.49N 102.08W
06/28/2016 E75.00 MPH GARDEN NE PUBLIC
WINDS WERE ESTIMATED AT 75 MPH.
0850 PM TSTM WND DMG BIG SPRINGS 41.06N 102.07W
06/28/2016 DEUEL NE PUBLIC
POWER POLE AND LINES BLOWN DOWN IN BIG SPRINGS
0850 PM TSTM WND DMG 10 W BIG SPRINGS 41.06N 102.27W
06/28/2016 DEUEL NE PUBLIC
SEMI BLOW OVER NEAR EXIT 95 ON INTERSTATE 80
0858 PM TSTM WND GST CRESCENT LAKE NWR 41.74N 102.41W
06/28/2016 M62.00 MPH GARDEN NE PARK/FOREST SRVC
0907 PM TSTM WND GST 4 WSW BIG SPRINGS 41.04N 102.15W
06/28/2016 M60.00 MPH DEUEL NE CO-OP OBSERVER
0909 PM TSTM WND GST 1 WSW KINGSLEY DAM 41.21N 101.68W
06/28/2016 E60.00 MPH KEITH NE TRAINED SPOTTER
0910 PM HAIL 9 ESE SPARKS 42.88N 100.10W
06/28/2016 E1.00 INCH KEYA PAHA NE PUBLIC
HAIL WAS SOFT AND BREAKING ON IMPACT WITH THE GROUND.
MOST HAIL SIZES WERE NICKEL, BUT ASSUMED TO BE QUARTERS.
0910 PM TSTM WND DMG OGALLALA 41.13N 101.72W
06/28/2016 KEITH NE TRAINED SPOTTER
NUMEROUS 4 TO 6 INCH DIAMETER LIMBS DOWN
0915 PM TSTM WND GST OGALLALA 41.13N 101.72W
06/28/2016 M78.00 MPH KEITH NE AWOS
0915 PM TSTM WND DMG BIG SPRINGS 41.06N 102.07W
06/28/2016 DEUEL NE FIRE DEPT/RESCUE
MULTIPLE ACCIDENTS ON I80 ACROSS DEUEL COUNTY RELAYED VIA
FIRE DEPARTMENT FROM BIG SPRINGS.
&&
CCOLELocal storm report, Jun 28, 9:34 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
934 PM CDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM TSTM WND GST 8 NNE KINGSLEY DAM 41.32N 101.60W
06/28/2016 E60 MPH KEITH NE PUBLIC
&&
MOLDANSpecial weather statement, Jun 28, 9:35 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 935 PM CDT TUE JUN 28 2016 NEZ006-008-009-026-027-290315- KEYA PAHA NE-BROWN NE-LOUP NE-ROCK NE-BLAINE NE- 935 PM CDT TUE JUN 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BLAINE...EASTERN CHERRY...SOUTHERN KEYA PAHA...NORTHWESTERN LOUP...BROWN AND WESTERN ROCK COUNTIES UNTIL 1015 PM CDT... AT 934 PM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG THUNDERSTORMS EXTENDING FROM NEAR SPRINGVIEW TO 13 MILES SOUTH OF JOHNSTOWN...AND MOVING EAST AT 40 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... AINSWORTH...BASSETT...SPRINGVIEW...LONG PINE...JOHNSTOWN...ROSE... HOFELD LAKE...MOON LAKE...BOBCAT STATE WILDLIFE MANAGEMENT AREA... MEADVILLE...NORTH RIVER TRAIL...ANTELOPE PEAK... PINE GLEN STATE WILDLIFE REFUGE...RAVEN... TWIN LAKES STATE WILDLIFE MANAGEMENT AREA... THOMAS CREEK STATE WILDLIFE MANAGEMENT AREA...MARIAVILLE...DUFF... JONES LAKE AND KELLER PARK STATE RECREATION AREA. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 183 BETWEEN MILE MARKERS 147 AND 126. HIGHWAY 20 BETWEEN MILE MARKERS 230 AND 268. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL NEBRASKA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CDT FOR NORTH CENTRAL NEBRASKA. LAT...LON 4283 9930 4186 9957 4235 10017 4288 10002 TIME...MOT...LOC 0234Z 291DEG 34KT 4282 9989 4238 10003 SNIVELY
Local storm report, Jun 28, 9:38 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
938 PM CDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM TSTM WND GST 27 S VALENTINE 42.48N 100.55W
06/28/2016 M72 MPH CHERRY NE PARK/FOREST SRVC
RAWS SITE
&&
CCOLELocal storm report, Jun 28, 9:42 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
942 PM CDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND GST 3 W ROSCOE 41.13N 101.66W
06/28/2016 M70 MPH KEITH NE MESONET
UNION PACIFIC
&&
CCOLEThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:08 PM CDT | Tornado Warning | LBF | Sheridan | 20 min |
| Jun 28, 7:24 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Grant, Sheridan | 51 min |
| Jun 28, 7:41 PM CDT | Tornado Warning | LBF | Grant | 34 min |
| Jun 28, 7:46 PM CDT | Special Weather Statement | LBF | Brown | 29 min |
| Jun 28, 7:49 PM CDT | Severe Thunderstorm Warning | LBF | Brown | 26 min |
| Jun 28, 7:49 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 41 min |
| Jun 28, 8:20 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant, Hooker, McPherson | 40 min |
| Jun 28, 8:28 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 32 min |
| Jun 28, 8:38 PM CDT | Severe Thunderstorm Warning | LBF | Brown | 37 min |
| Jun 28, 8:49 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 41 min |
| Jun 28, 8:55 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln, McPherson | 50 min |
| Jun 28, 8:57 PM CDT | Special Weather Statement | LBF | Brown | 33 min |
| Jun 28, 9:04 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 26 min |
| Jun 28, 9:07 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha | 23 min |
| Jun 28, 9:25 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Logan, McPherson | 35 min |
| Jun 28, 9:26 PM CDT | Special Weather Statement | LBF | Blaine | 49 min |
| Jun 28, 9:27 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln, Perkins | 33 min |
| Jun 28, 9:35 PM CDT | Special Weather Statement | LBF | Brown | 40 min |
| Jun 28, 9:56 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Frontier, Hayes, Lincoln, Perkins | 64 min |
| Jun 28, 9:59 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 46 min |
| Jun 28, 10:15 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 60 min |
| Jun 28, 10:29 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Garfield, Loup | 46 min |
| Jun 28, 10:34 PM CDT | Special Weather Statement | LBF | Holt | 41 min |
| Jun 28, 10:34 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 41 min |
| Jun 28, 10:43 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 32 min |
| Jun 28, 11:14 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 30 min |
| Jun 28, 11:15 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 30 min |
| Jun 28, 11:17 PM CDT | Special Weather Statement | LBF | Garfield | 43 min |
| Jun 28, 11:54 PM CDT | Special Weather Statement | LBF | Wheeler | 36 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.